# SDR VNAA0302020

- Difficulty date: February 23, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 20,539 hours, 18,328 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND PACK OVERHEAT CAS MESSAGE AND ABORTED TAKEOFF.  THE SYSTEM RESET ITSELF AND FLIGHT 4021 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4021 THEN DEPARTED WITH NO FURTHER INCIDENTS.
